# SDR SWAA2020021941506

- Difficulty date: January 22, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Bs 905-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND THE WATER SERVICE DOOR CORRODED BETWEEN BS. 905 TO BS. 927, BETWEEN STR. 28R TO STR. 26R.   / REPAIRED SKIN PER ER AND EA.
